# SDR REXA2022110302401

- Difficulty date: October 30, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 33,343 hours, 24,378 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: CC67034094JP1
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 POST AT FS 280.00 IS CORRODED BETWEEN LH AFT WEB.	REPAIRED LBL 9 POST FS 280.00 CORROSION ON LH AFT WEB PN CC670-34094JP1 AND JP2 IAW CRJ 900 SRM 53-11-10-201-004-A01
